RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 3, Pages 341–350 (Mi mz7852)  

Asymptotic distribution of eigenvalues in a lacuna of the continuous spectrum of the perturbed Hill operator

L. B. Zelenko

Saratov State University

Abstract: Asymptotic formulas are obtained for the distribution function of the eigenvalues accumulating at the end of a lacuna of the continuous spectrum of the perturbed Hill operator.

Full text: PDF file (615 kB)

English version:
Mathematical Notes, 1976, 20:3, 750–755

Bibliographic databases:

UDC: 517.9
Received: 02.04.1976

Citation: L. B. Zelenko, “Asymptotic distribution of eigenvalues in a lacuna of the continuous spectrum of the perturbed Hill operator”, Mat. Zametki, 20:3 (1976), 341–350; Math. Notes, 20:3 (1976), 750–755

Citation in format AMSBIB
\Bibitem{Zel76}
\by L.~B.~Zelenko
\paper Asymptotic distribution of eigenvalues in a~lacuna of the continuous spectrum of the perturbed Hill operator
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 3
\pages 341--350
\mathnet{http://mi.mathnet.ru/mz7852}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=430404}
\zmath{https://zbmath.org/?q=an:0357.34020}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 3
\pages 750--755
\crossref{https://doi.org/10.1007/BF01097243}


Linking options:
  • http://mi.mathnet.ru/eng/mz7852
  • http://mi.mathnet.ru/eng/mz/v20/i3/p341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:109
    Full text:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019